Support group for women trying to conceive.

The September 2017 BFP Thread

76 replies, 10 voices Last updated by  Oluwakemi 1 month, 2 weeks ago
Viewing 15 posts - 61 through 75 (of 77 total)
  • Author
    Posts
  • #39844

    Oluwakemi
    Keymaster
    @Oluwakemine

    Yes oh Mrs O @diamondsblings, God is indeed in the neighbourhood and you shall have your own testimonies too.Amen

    #40796

    Pearl
    Participant
    @Pearl

    Hi @diamondsblings, how is the clomid cycle going?

    cc: @oluwakemine and @nicole

    #40804

    Nicole
    Keymaster
    @Nicole

    Mrs. O  @diamondsblings hun, hope you’re doing great :hugs: . Do let us know how your cycle has gone so far.  :hug: :hug:

    #40831

    Mrs. O
    Participant
    @diamondsblings

    Good evening @pearl @nicole I can’t say for sure how the Clomid cycle went. Aunty Flow came around 2 days late. extremely heavy and painful cramps. I don’t know if I have the strength to go see my gynecologist at the moment. I am taking a break till the end of the year. hopefully God favour shines on us during that time. thank you very much for checking in on me. I’m very grateful

    #40832

    Oluwakemi
    Keymaster
    @Oluwakemine

    :hugs: Mrs O @diamondsblings. Clomid can mess with a woman’s cycle. Sorry dear and take the break you need. It will end in praise. :dust:

    #40836

    Nicole
    Keymaster
    @Nicole

    I’m so sorry the cycle didn’t work, Mrs O @diamondsblings hun. Take some time to regroup dear, and if you need to talk, just let me know. Sending you loads of  :hug: :hug: :hug:

    #40842

    Pearl
    Participant
    @Pearl

    Gods favor will sure shine on you @diamondsblings. :friends:

    If you don’t mind, you can go through my ”little” story and hopefully you get encouraged and inspired by it. You can also go through my journal which might be a little lengthy but it will be worth it. :yes:

    Wishing you all the best as you take a break, sending your way positive vibes and lots of baby dust your way.

    :dust: :dust:   :dust:

    #40870

    Mrs. O
    Participant
    @diamondsblings

    @oluwakemine @nicole @pearl you’re all so kind. Thank you very much

    @pearl I’ll go through your story and journal

    One question though, 16 pads in 3 days and bright red blood is that normal.

    #40871

    Oluwakemi
    Keymaster
    @Oluwakemine

    Mrs O @diamondsblings, now that’s not normal at all. You’re losing too much blood and you should see your doctor about it as soon as possible.

     

    #40885

    Pearl
    Participant
    @Pearl

    @diamondsblings: How many pads do you go through normally? How often do you change? And is each pad always full when you are about changing to a new one? What brand of pad are you using/how many indicators of blood drops are stated on the pad pack? Prior to clomid, were you an heavy bleeder? Is the bleeding associated with pain? Are you in anyway feeling dizzy?

    All those questions above are what you will be asked by the gyn + are you still bleeding as we speak or it has reduced or stopped?

    Moving forward, I will suggest you speak with your gyn asap as @oluwakemine suggested.

    I can not say its abnormal because I have no idea whats normal for you but if bleeding still persists after the fourth day your gyn might suggest a birth control pill to reduce and eventually stop the blood from coming on some conditions e.g how many day do you normally bleed, if you are dizzy, or he/she right run a blood test to measure your iron level.

    Hoping this helps. :unsure:

    success.

     

    #40908

    Mrs. O
    Participant
    @diamondsblings

    @oluwakemine Thank you dear.

    @pearl I use 8 pads normally. Worse case 10. No I wasn’t an heavy bleeder before Clo mid. I have to change every 3 hours and yes the pad is full to the brim. Always ultra the pink one. First two days I had a lot of pains. Third day the pain reduced. Today is the fourth day and I should usually have very light to spotting kinda bleeding but I’m having medium bleeding. No dizzy spells but I’m tired much.

    #40909

    Mrs. O
    Participant
    @diamondsblings

    Plus I’m in Abeokuta and my gynae is in LAGOS. Looks like I’ll need to go to LAGOS ASAP!

    #40911

    Pearl
    Participant
    @Pearl

    @diamondsblings: I do not think you need to go to Lagos to see her. You can call her mobile to update her + ask what you should do.

    Personally, I would suggest you eat, drink and sleep well because I do not see any cause for alarm.

    Heavy bleeding after clomid usage is normal and this can go on for 7days upwards **not scaring you** but if bleeding persist after 7days then you can be concerned.

    You also said the bleeding is becoming medium, thats a sign it might end soonest or increase more. Fingers crossed and let see how it progresses tomorrow and next. :heart:

     

    #40914

    Oluwakemi
    Keymaster
    @Oluwakemine

    Mrs O @diamondsblings, I think it’s safe to blame this on clomid. Clomid really affects a woman’s cycle. Thank God that the bleeding is letting up.

    Like @pearl noted, you should call you gynae instead of coming all the way to Lagos. If there’s anything he/she  wants you to do, it can be communicated via call. Fingers crossed that the  :witch:   :witch:   packs her load soon.

    #40915

    Mrs. O
    Participant
    @diamondsblings

    @oluwakemine @pearl Thank you so much. I’ll give it a day or two. Let’s see how it goes. I’m very grateful.

Viewing 15 posts - 61 through 75 (of 77 total)

You must be logged in to reply to this topic.